Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 137, Number 2

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Cyclotomic units in function fields
Sunghan Bae and Linsheng Yin.
Proc. Amer. Math. Soc. 137 (2009), 401-408
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448557
Vertex cover algebras of unimodular hypergraphs
Jürgen Herzog, Takayuki Hibi and Ngô Viêt Trung.
Proc. Amer. Math. Soc. 137 (2009), 409-414
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448558
Class groups of global function fields with certain splitting behaviors of the infinite prime
Yoonjin Lee.
Proc. Amer. Math. Soc. 137 (2009), 415-424
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448559
Generalizing a theorem of P. Hall on finite-by-nilpotent groups
Gustavo A. Fernández-Alcober and Marta Morigi.
Proc. Amer. Math. Soc. 137 (2009), 425-429
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448560
Polynomial extensions of IDF-domains and of IDPF-domains
P. Malcolmson and F. Okoh.
Proc. Amer. Math. Soc. 137 (2009), 431-437
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448561
Finiteness properties of local cohomology modules for $\mathfrak a$-minimax modules
Jafar Azami, Reza Naghipour and Bahram Vakili.
Proc. Amer. Math. Soc. 137 (2009), 439-448
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448562
On the limit points of $(a_{n}𝜉)_{n=1}^{∞}$ mod $1$ for slowly increasing integer sequences $(a_{n})_{n=1}^{∞}$
Arturas Dubickas.
Proc. Amer. Math. Soc. 137 (2009), 449-456
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448563
New equivalences for pattern avoiding involutions
W. M. B. Dukes, V\’ it Jel\’ inek, Toufik Mansour and Astrid Reifegerste.
Proc. Amer. Math. Soc. 137 (2009), 457-465
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448564
Stable Kneser hypergraphs and ideals in $\mathbb{N}$ with the Nikodym property
Noga Alon, Lech Drewnowski and Tomasz Łuczak.
Proc. Amer. Math. Soc. 137 (2009), 467-471
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448565
Remark on elliptic units in a $\mathbb{Z}_{p}$-extension of an imaginary quadratic field
Tsuyoshi Itoh.
Proc. Amer. Math. Soc. 137 (2009), 473-478
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448566
Abelian ideals and cohomology of symplectic type
Li Luo.
Proc. Amer. Math. Soc. 137 (2009), 479-485
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448567
Bounds for Hilbert coefficients
Jürgen Herzog and Xinxian Zheng.
Proc. Amer. Math. Soc. 137 (2009), 487-494
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448568
Glauberman’s and Thompson’s theorems for fusion systems
Antonio Díaz, Adam Glesser, Nadia Mazza and Sejong Park.
Proc. Amer. Math. Soc. 137 (2009), 495-503
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448569
Homology of real algebraic varieties and morphisms to spheres
Ali Öztürk.
Proc. Amer. Math. Soc. 137 (2009), 505-509
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448570
Fixed set theorems of Krasnoselskii type
Efe A. Ok.
Proc. Amer. Math. Soc. 137 (2009), 511-518
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448571
Characterization of optimal transport plans for the Monge-Kantorovich problem
Walter Schachermayer and Josef Teichmann.
Proc. Amer. Math. Soc. 137 (2009), 519-529
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448572
Gradients of Laplacian eigenfunctions on the Sierpinski gasket
Jessica L. DeGrado, Luke G. Rogers and Robert S. Strichartz.
Proc. Amer. Math. Soc. 137 (2009), 531-540
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448573
The Weil-Petersson geometry of the moduli space of Riemann surfaces
Lee-Peng Teo.
Proc. Amer. Math. Soc. 137 (2009), 541-552
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448574
Chord theorems on graphs
Mohammad Javaheri.
Proc. Amer. Math. Soc. 137 (2009), 553-562
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448575
Intersection of dilates of shift-invariant spaces
Marcin Bownik.
Proc. Amer. Math. Soc. 137 (2009), 563-572
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448576
A note on zeroes of real polynomials in $C(K)$ spaces
Jesús Ferrer.
Proc. Amer. Math. Soc. 137 (2009), 573-577
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448577
Products of Cesàro convergent sequences with applications to convex solid sets and integral operators
Anton R. Schep.
Proc. Amer. Math. Soc. 137 (2009), 579-584
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448578
Hamiltonian elliptic dynamics on symplectic $4$-manifolds
Mário Bessa and João Lopes Dias.
Proc. Amer. Math. Soc. 137 (2009), 585-592
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448579
Incomparable prime ideals in commutative radical Fréchet algebras
Hung Le Pham.
Proc. Amer. Math. Soc. 137 (2009), 593-596
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448580
On the analytic solution of the Cauchy problem
Xiang-dong Hou.
Proc. Amer. Math. Soc. 137 (2009), 597-606
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448581
Constructive decomposition of a function of two variables as a sum of functions of one variable
Eva Miliczká.
Proc. Amer. Math. Soc. 137 (2009), 607-614
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448582
On Fourier restriction and the Newton polygon
Ákos Magyar.
Proc. Amer. Math. Soc. 137 (2009), 615-625
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448583
An isoperimetric inequality for the second eigenvalue of the Laplacian with Robin boundary conditions
James Kennedy.
Proc. Amer. Math. Soc. 137 (2009), 627-633
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448584
Failure of rational approximation on some Cantor type sets
Albert Mas-Blesa.
Proc. Amer. Math. Soc. 137 (2009), 635-640
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448585
The escaping set of a quasiregular mapping
Walter Bergweiler, Alastair Fletcher, Jim Langley and Janis Meyer.
Proc. Amer. Math. Soc. 137 (2009), 641-651
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448586
Center type performance of differentiable vector fields in the plane
Roland Rabanal.
Proc. Amer. Math. Soc. 137 (2009), 653-662
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448587
Extrapolation spaces for $C$-semigroups
Miao Li and Quan Zheng.
Proc. Amer. Math. Soc. 137 (2009), 663-668
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448588
On the radius of analyticity of solutions to the three-dimensional Euler equations
Igor Kukavica and Vlad Vicol.
Proc. Amer. Math. Soc. 137 (2009), 669-677
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448589
A steady-state exterior Navier-Stokes problem that is not well-posed
Giovanni P. Galdi.
Proc. Amer. Math. Soc. 137 (2009), 679-684
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448590
Remarks on the vanishing obstacle limit for a 3D viscous incompressible fluid
Dragos Iftimie and James P. Kelliher.
Proc. Amer. Math. Soc. 137 (2009), 685-694
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448591
Dimension reduction for hyperbolic space
Itai Benjamini and Yury Makarychev.
Proc. Amer. Math. Soc. 137 (2009), 695-698
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448592
Asymptotic stability of the cross curvature flow at a hyperbolic metric
Dan Knopf and Andrea Young.
Proc. Amer. Math. Soc. 137 (2009), 699-709
Abstract, references and article information
Full-text PDF
MathSciNet review: 2448593
Spacelike hypersurfaces with constant mean curvature in the steady state space
Alma L. Albujer and Luis J. Alías.
Proc. Amer. Math. Soc. 137 (2009), 711-721
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448594
On amalgamations of Heegaard splittings with high distance
Guoqiu Yang and Fengchun Lei.
Proc. Amer. Math. Soc. 137 (2009), 723-731
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448595
Sets of constant distance from a compact set in 2-manifolds with a geodesic metric
Alexander Blokh, Michał Misiurewicz and Lex Oversteegen.
Proc. Amer. Math. Soc. 137 (2009), 733-743
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448596
A metric space with the Haver property whose square fails this property
Elzbieta Pol and Roman Pol.
Proc. Amer. Math. Soc. 137 (2009), 745-750
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448597
Function spaces of CW homotopy type are Hilbert manifolds
Jaka Smrekar and Atsushi Yamashita.
Proc. Amer. Math. Soc. 137 (2009), 751-759
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448598
Milnor’s invariants and self $C_{k}$-equivalence
Thomas Fleming and Akira Yasuhara.
Proc. Amer. Math. Soc. 137 (2009), 761-770
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448599
Fixed point properties of nilpotent group actions on 1-arcwise connected continua
Enhui Shi and Binyong Sun.
Proc. Amer. Math. Soc. 137 (2009), 771-775
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2448600